Massimo Campanino
Massimo Campanino
Professor of Probability Theory and Mathematical Statistics, University of Bologna
E-mail megerősítve itt: unibo.it - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the existence of Feigenbaum's fixed point
M Campanino, H Epstein
Communications in Mathematical Physics 79 (2), 261-302, 1981
1531981
On Feigenbaum's functional equation g∘ g (λx)+ λg (x)= 0
M Campanino, H Epstein, D Ruelle
Topology 21 (2), 125-129, 1982
771982
A supersymmetric transfer matrix and differentiability of the density of states in the one-dimensional Anderson model
M Campanino, A Klein
Communications in mathematical physics 104 (2), 227-241, 1986
741986
Ornstein-Zernike theory for finite range Ising models above T c
M Campanino, D Ioffe, Y van Velenik
Probability theory and related fields 125 (3), 305-349, 2003
732003
An upper bound on the critical percolation probability for the three-dimensional cubic lattice
M Campanino, L Russo
The Annals of Probability, 478-491, 1985
641985
Localization in the ground state of the Ising model with a random transverse field
M Campanino, A Klein, JF Perez
Communications in Mathematical Physics 135 (3), 499-515, 1991
531991
Fluctuation theory of connectivities for subcritical random cluster models
M Campanino, D Ioffe, Y Velenik
The Annals of Probability 36 (4), 1287-1321, 2008
522008
Ornstein-Zernike theory for the Bernoulli bond percolation on
M Campanino, D Ioffe
The Annals of Probability 30 (2), 652-682, 2002
512002
Random walks on randomly oriented lattices
M Campanino, D Petritis
arXiv preprint math/0111305, 2001
512001
Gaussian fluctuations of connectivities in the subcritical regime of percolation
M Campanino, JT Chayes, L Chayes
Probability theory and related fields 88 (3), 269-341, 1991
511991
Anomalies in the one-dimensional Anderson model at weak disorder
M Campanino, A Klein
Communications in mathematical physics 130 (3), 441-456, 1990
441990
Smoothness of the density of states in the Anderson model at high disorder
A Bovier, M Campanino, A Klein, JF Perez
Communications in mathematical physics 114 (3), 439-461, 1988
371988
One-dimensional spin glasses with potential decay . Absence of phase transitions and cluster properties
M Campanino, E Olivieri, ACD Van Enter
Communications in mathematical physics 108 (2), 241-255, 1987
341987
Decay of two-point functions for (d+ 1)-dimensional percolation, Ising and Potts models with d-dimensional disorder
M Campanino, A Klein
Communications in mathematical physics 135 (3), 483-497, 1991
321991
Infinite invariant measures for non-uniformly expanding transformations of [0, 1]: weak law of large numbers with anomalous scaling
M Campanino, S Isola
Walter de Gruyter, Berlin/New York 8 (Jahresband), 71-92, 1996
301996
Statistical properties of long return times in type I intermittency
M Campanino, S Isola
Walter de Gruyter, Berlin/New York 7 (Jahresband), 331-348, 1995
221995
Elementi di probabilità e statistica
F Biagini, M Campanino
Springer Science & Business Media, 2005
212005
Analyticity for one-dimensional systems with long-range superstable interactions
M Campanino, D Capocaccia, E Olivieri
Journal of statistical physics 33 (2), 437-476, 1983
181983
Finite connections for supercritical Bernoulli bond percolation in 2D
M Campanino, D Ioffe, O Louidor
arXiv preprint arXiv:0910.1831, 2009
152009
On the physical relevance of random walks: an example of random walks on a randomly oriented lattice
M Campanino, D Petritis
Random walks and geometry, 393-412, 2008
142008
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20